Instytut Matematyki - lista publikacji

1-103 z 103.

2017

102.
Wolf Barth (1942–2016), JAHRESBER. DTSCH. MATH.-VER. vol. 119, no. 4 (2017), 273–292
101.
Shaping production change variability in relation to the utilized technology, 24TH INTERNATIONAL CONFERENCE ON PRODUCTION RESEARCH : JULY 30 – AUGUST 3, 2017, POZNAN, POLAND : BOOK OF ABSTRACTS (2017), 51-56
97.
Banach and Nikodym on the bench in Kraków again, EUROPEAN MATHEMATICAL SOCIETY NEWSLETTER vol. 104 (2017), 25-29
95.
Discrete-time market models from the small investor point of view and the first fundamental-type theorem, ANNALES UNIVERSITATIS PAEDAGOGICAE CRACOVIENSIS STUDIA MATHEMATICA XVI vol. 16 (2017), 17-40
90.
On the local geometry of definably stratified sets vol. Contemporary Mathematics (2017), "Ordered algebraic structures and related topics", American Mathematical Society (AMS)
89.
Rationality of semialgebraic functions, (2017), "Analytic and Algebraic Geometry 2", Wydawnictwo Uniwersytetu Łódzkiego
88.
Vector bundles and blowups, (2017), "Analytic and Algebraic Geometry 2", Wydawnictwo Uniwersytetu Łódzkiego
83.
78.
On normal products of selfadjoint operators, KYUNGPOOK MATHEMATICAL JOURNAL vol. 57 (2017), 457-471
30.
10.
Newton-Okounkov bodies sprouting on the valuative tree, RENDICONTI DEL CIRCOLO MATEMATICO DI PALERMO SERIES 2 vol. 66(2) (2017), 159-160